number of downloads : ?
Title Transcription
ムゲン ネットワーク ノ ジュウチョウワ グリーン カンスウ
Title Alternative
Biharmonic Green Function of an Infinite Network
File
language
eng
Author
Yamasaki, Maretsugu
Description
We discuss the existence and some properties of the biharmonic Green function of an infinite network. Our results are very analogous to that of a Riemannian manifold. Some potemtial-theoretic characterizations of the network are also given by means of the biharmonic Green function.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
14
Start Page
55
End Page
62
ISSN
03879925
Published Date
1980-12-20
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering